On the representation of solutions of linearized Navier–Stokes equations
Doklady Akademii Nauk, Tome 253 (1980) no. 4, pp. 825-827
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1980_253_4_a12,
author = {A. N. Guz},
title = {On the representation of solutions of linearized {Navier{\textendash}Stokes} equations},
journal = {Doklady Akademii Nauk},
pages = {825--827},
year = {1980},
volume = {253},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1980_253_4_a12/}
}
A. N. Guz. On the representation of solutions of linearized Navier–Stokes equations. Doklady Akademii Nauk, Tome 253 (1980) no. 4, pp. 825-827. http://geodesic.mathdoc.fr/item/DAN_1980_253_4_a12/